IEEE - Institute of Electrical and Electronics Engineers, Inc. - Problems in Strip Transmission Lines

Author(s): S.B. Cohn
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1955
Volume: 3
Page(s): 119 - 126
ISSN (Paper): 0097-2002
DOI: 10.1109/TMTT.1955.1124922
Regular:

A review is given of characteristic-impedance formulas for shielded-strip transmission lines. From these formulas a set of approximate relationships for the attenuation and Q of a... View More

Advertisement